# SDR G60A052

- Difficulty date: October 5, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1624013
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, F, A

## Discrepancy

LEFT WING OUTBOARD FLP, INBOARD RIB STATION XW380 HAS 4 INCH HOLE IN CENTER OF RIB AND THE FLAP SKIN IS PEELED UPWARD 24 INCHES LONG ON UPPER SURFACE DUE TO ENGINE FAILURE.  REMOVED AND REPLACED LEFT INBOARD FLAP PANEL MM 20-52-02.  (M)
